# SDR HNAA9900120

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922HA
- Make and model: Dhav DHC8102
- Aircraft serial: 094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85320638
- Condition: Corroded
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FRAME LEG JOINT STA X240 STR 31R.  REPAIRED IAW EO8-53-99-318.
